# SDR ASAA2023071344240

- Difficulty date: July 13, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION PANEL STA:500H+12 TO 500I HAS CORROSION. GROUNDED - YES. EVALUATED DAMAGE ON FWD PIT L/H TRANSITION PANEL @ 500HH+12 TO 500I, ORIG. THICKNESS: .040" IAW B737-800 SRM 53-30-53-0I-2. REMOVED MAT:.005". REMAIN: .035" & IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.(2). REMOVED AND REPLACED FWD PIT L/H TRANSITION PANEL STA500_12 TO 500I IAW B737-800 SRM 53-00-53-2R-5.
